Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 148, NWS Tulsa, OK

June 19, 2007Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 19, 2007, 11:28 PM CDT for Osage County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2007, 11:28 PM CDT (04:28 UTC)
Expired
Jun 20, 2007, 12:15 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Osage County, OK

The radar

The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5627 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200428
SVRTSA
OKC113-200515-
/O.NEW.KTSA.SV.W.0148.070620T0428Z-070620T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1215 AM CDT

* AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BIGHEART TO 6 MILES SOUTH OF BIGHEART TO PAWHUSKA...
  MOVING SOUTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWHUSKA...
  OKESA AND BARNSDALL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9623 3682 9632 3672 9655 3650 9624
      3660 9600 3680 9600

$$
3 follow-up statements
000 
WWUS54 KTSA 200434
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT TUE JUN 19 2007

OKC113-200515-
/O.CON.KTSA.SV.W.0148.000000T0000Z-070620T0515Z/
OSAGE OK-
1134 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN OSAGE COUNTY...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BIGHEART TO 6 MILES NORTHEAST OF PAWHUSKA
TO PAWHUSKA...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWHUSKA...
OKESA...NELAGONEY...PERSHING...TALLANT AND BARNSDALL.

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING WINDS. 
IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST 
FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3689 9624 3682 9632 3669 9644 3650 9624
      3660 9600 3680 9600

$$
000 
WWUS54 KTSA 200450
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE JUN 19 2007

OKC113-200515-
/O.CON.KTSA.SV.W.0148.000000T0000Z-070620T0515Z/
OSAGE OK-
1150 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN OSAGE COUNTY...

AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OKESA TO TALLANT...MOVING SOUTHEAST AT 30 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3685 9616 3673 9624 3666 9632 3650 9624
      3660 9600 3680 9600

$$
000 
WWUS54 KTSA 200512
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT WED JUN 20 2007

OKC113-200522-
/O.EXP.KTSA.SV.W.0148.000000T0000Z-070620T0515Z/
OSAGE OK-
1212 AM CDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY EXPIRES
AT 1215 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THE 
BROAD REGION OF STORMS ACROSS CENTRAL AND SOUTHERN OSAGE COUNTY.

LAT...LON 3685 9616 3673 9624 3666 9632 3650 9624
      3660 9600 3680 9600

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:05 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 19, 9:05 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT TUE JUN 19 2007

.DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40
IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV
TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN
EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY
THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE
REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS
TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS.
HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE
MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA
AS IT MOVES TO THE SOUTH.

HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES
TO OVERNIGHT TEMPERATURES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  92 /  60  20  10  10
FSM   71  91  69  92 /  50  30  10  10
MLC   71  89  70  91 /  60  30  10  10
BVO   67  89  70  92 /  40  20  10  10
FYV   66  86  65  87 /  20  40  10  10
BYV   66  86  67  87 /  20  30  10  10
MKO   71  88  70  91 /  60  30  10  10
MIO   70  89  71  91 /  40  30  10  10
F10   70  88  70  90 /  60  30  10  10
HHW   73  90  72  92 /  40  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Jun 19, 10:34 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT TUE JUN 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1034 PM CDT TUE JUN 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EASTERN
OKLAHOMA THIS EVENING IN THE VICINITY OF A WEAK FRONTAL BOUNDARY
THAT EXTENDS FROM NEAR STILLWATER OKLAHOMA AND FAYETTEVILLE ARKANSAS.
THE AIRMASS ACROSS THE REGION REMAINS RATHER UNSTABLE WITH CAPE
VALUES AROUND 3000 J/KG IN AREAS THAT HAVE NOT ALREADY EXPERIENCED
THUNDERSTORMS. WHILE THE SCATTERED THUNDERSTORMS WILL BEGIN TO
DIMINISH WITH THE LOSS OF DAYTIME HEATING...A LARGE THUNDERSTORM
COMPLEX CURRENTLY ACROSS CENTRAL OKLAHOMA AND SOUTHERN KANSAS
WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING
THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BE STRONG
TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE PRIMARY
RISKS. HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT WITH AN
ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT THE REGION WEDNESDAY
MORNING. SCATTERED THUNDERSTORMS COULD AGAIN DEVELOP WEDNESDAY
AFTERNOON ALONG ANY OUTFLOW BOUNDARIES LEFT OVER FROM THE
OVERNIGHT STORMS.

AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER.  DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 19, 9:28 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             DEPEW                   35.80N 96.51W
06/19/2007  E0.88 INCH       CREEK              OK   TRAINED SPOTTER

            RELAYED BY BROADCAST MEDIA.

&&

JDS
Special weather statement, Jun 19, 9:56 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT TUE JUN 19 2007

OKZ060-061-067-200345-
ROGERS OK-TULSA OK-WAGONER OK-
956 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...SOUTHEASTERN ROGERS AND CENTRAL TULSA

AT 956 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WAGONER TO TULSA...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN ARROW...WAGONER...COWETA
AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3614 9560 3612 9558 3613 9550 3611 9545
      3607 9544 3607 9521 3592 9541 3595 9602
      3619 9599
Special weather statement, Jun 19, 10:13 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007

OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CENTRAL MAYES

AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525
Local storm report, Jun 19, 10:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     1 N BROKEN ARROW        36.07N 95.79W
06/19/2007                   TULSA              OK   PUBLIC

            LIMBS DOWN AND POWER OUT NEAR LYNN LANE AND 61ST STREET
            IN BROKEN ARROW. ESTIMATED WINDS OF 60 MPH...POSSIBLE
            MICROBURST.

&&

NMK
Special weather statement, Jun 19, 10:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT TUE JUN 19 2007

OKZ054-059-200415-
OSAGE OK-PAWNEE OK-
1044 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 1044 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES NORTHWEST OF PAWNEE TO 10 MILES
SOUTHWEST OF PAWNEE TO 16 MILES SOUTHWEST OF MARAMEC...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...SKEDEE
AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9703 3634 9696 3617 9682 3616 9644
      3630 9657 3658 9680
Special weather statement, Jun 19, 11:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUN 19 2007

OKZ054-200515-
OSAGE OK-
1124 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 1124 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO 5 MILES NORTH OF
BIGHEART...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...WYNONA...PERSHING...
TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3662 9665 3704 9638 3695 9599 3636 9627

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTSpecial Weather StatementTSAAdair28 min
Jun 19, 7:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementTSAAdair50 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningTSAMayes61 min
Jun 19, 8:37 PM CDTSpecial Weather StatementTSAWagoner23 min
Jun 19, 8:50 PM CDTSpecial Weather StatementTSACreek25 min
Jun 19, 9:21 PM CDTSpecial Weather StatementTSACreek39 min
Jun 19, 9:56 PM CDTSpecial Weather StatementTSATulsa, Wagoner49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Jun 19, 10:13 PM CDTSpecial Weather StatementTSAMayes47 min
Jun 19, 10:19 PM CDTFlash Flood WarningTSATulsa3 hr
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPawnee31 min
Jun 19, 11:24 PM CDTSpecial Weather StatementTSAOsage51 min
Jun 19, 11:25 PM CDTFlash Flood WatchTSACreek, Pawnee, Tulsa, Washington5 hr
Jun 19, 11:36 PM CDTFlash Flood WarningTSAOsage3 hr
Jun 19, 11:58 PM CDTSpecial Weather StatementTSACreek32 min
Jun 20, 12:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Jun 20, 2:35 AM CDTSpecial Weather StatementTSAOttawa40 min
Jun 20, 2:39 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee66 min
Jun 20, 3:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jun 20, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 20, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee41 min
Jun 20, 5:23 AM CDTSpecial Weather StatementTSATulsa37 min
Jun 20, 7:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Jun 20, 9:29 AM CDTSpecial Weather StatementTSALeFlore61 min
Jun 20, 9:43 AM CDTSevere Thunderstorm WarningTSALeFlore62 min
Jun 20, 4:05 PM CDTSpecial Weather StatementTSAChoctaw55 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.